# SDR FDEA201108083141

- Difficulty date: August 8, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 64,341 hours, 14,310 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT MAIN ENTRY DOOR EVACUATION SLIDE PRESSURE WONT TEST.     RELAMPED L1 EVACUATION SLIDE PACK PRESSURE INDICATION  SWITCH IAW AMM 25-61-04-5-0, CHECKED GOOD.
